# SDR DL757100258

- Difficulty date: February 4, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 57,879 hours, 26,898 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AT FL 370 TRIED TO TRIM RUDDER - NO MOVEMENT.  ALL CBS IN.  TURNED OFF AUTOPILOT MOVED RUDDER A/8 ON STILL NO RUDDER TRIM.  CYCLED ROD TRIM BREAKER OPS NORM. REPLACING ROD TRIM ACTUATOR DUE TO ATB.  R & R RUDDER TRIM CONTROL PANEL.  REPLACED RUDDER TRIM ACTUATOR IAW 27-21-06.  OPS CK GOOD.
